Write a review

Dysport Made Me Severely Sick - Nevada

I got dysport on monday april 12th 2010, on sat...

I got dysport on monday april 12th 2010, on sat april 17th i woke up with a very heavy burning sensation in my chest, not flu like just disturbing. Not my usual on-set of a cold. Barely made it through work and stayed in bed sunday with more symptoms;head ache, fever, chills, sweating, coughing, entire body weakness(severe),INSOMNIA, no vomit. Went to doc on monday and got amoxicillian and cough syrup and stayed in bed all week!

It's now sunday april 25th and I feel so sick, it's my body weakness and out of touch feeling that scares me the most. I still have "flu-like" symptoms and I have not slept more than an hour here and there only at night. can't get to sleep. I'm definitely scared that i'm not getting any better. Diarrhea started today too.

I've called numerous health officials to try and get some help. I have no answers only questions. Has anyone gotten very ill from dysport and how long did it last?

Had botox twice before nothing negative. Had the dysport only for frown lines(it did work). Thank God i was on a budget and couldn't do my eyes. I can't imagine this being any more severe. I've looked all over the net for answers and it's very likely this is a side effect from dysport, and I know my body this is not the flu!

I will be posting at the FDA web site.

Was this review helpful? 1 other found this helpful

Comments (20)

Sort by

Hi Everyone,

I realized I can post a link to the FDA Adverse Event Report from my Dropbox. You can download the PDF and share the link with others.

https://www.dropbox.com/sh/ogry21mya7g4mhe/FUwFvt2EN-

Also, Groupon is offering a Groupon for Dysport. I emailed them asking them to remove this offer from their site. If you would all send a quick email to them I think that would force them to take notice... Just Google "Groupon Contact Us" to find their email address.

Wishing everyone health!

Remember to email me if you want to join the CLASS ACTION LAWSUIT I'm putting together. I have had TWO ladies contact me. I need more, so please just shoot me a quick email here on Real Self. I apologize for including my personal email in my previous post - I didn't realize it was violating community guidelines!

Thanks,
AJ
  • Reply
I'll join you!!!
  • Reply

After my terrible illness with dysport I did go back to the plastic surgeon and they refunded me fully. It is worth a try. With botox I had no side effects but with dysport I would definitely stay away.

  • Reply
I, too, had dysport in the forehead in August 2011 and felt flu like symptoms that lasted through the night. I felt like I had brain fog.
Previously, I had Botox about 13 years ago in the forehead a couple of times, but no bad effect.

I look great though. Figured this was due to a milk allegen in dysport. Don't know if botox has this, but I have to admit I need this to look good and since I am single and dating...I have to look good.
  • Reply
Please beware, not that you have been exposed to this allergic effect botox can make you very sick too. I would never do either one again. And good luck with meeting your doctor I tried very hard to get my money back and had no luck. I also recommend filing a complaint with your state board of medical examiners. They will open a case and look into it, be pushy! I'm happy for you that your symptoms cleared fairly quickly, very lucky!
  • Reply
My symptoms are starting to clear up
It took about a month to start to feel normal again,
I won't ever do Dysport again It was awful. I'm just wondering, with Botox these symptoms would not happen?

Also I am meeting with my Dr who gave me the injections. I'm wondering did anyone receive any reimbursement for all this pain & suffering? Or is this just the risk that I took & the Dr is not liable for any of this? Just want to hear your thoughts
  • Reply
I did a little further research after my experience and found that some of these symptoms were actually symptoms of botulism. Pretty scary stuff. Botox I would use again, since I never had a problem with it, Dysport-NEVER!
  • Reply
I also had the Dysport and 2-3 days after that my lymph nodes got enlarged and a little painful. I think i had a little fever the day of the injection and that was about it. But enlarged lymph nodes means some kind of infection... A friend of mine had Dysport and she got very sick but i don't know whether her nodes were swollen... Did anybody had problems with their lymph nodes???
I am very nervous because Dysport has human albumin and there is no risk of getting a viral infection from albumin, but who knows? i might be paranoid but i may go and get an hiv test...
  • Reply
Had dysport exactly 7 days ago. My face looks virtually line free, but all week I had strange shooting pains down my left arm and yesterday I came doown with what I thought was an ear infection. I woke up today, and the pain had moved to my right lymph node under my chin. It is swollen and throbbing. I am taking Advil and using warm compresses as instructed by mayo clinic's web-site. Is there more I should be doing? Do I need to see a dr? Will this pass? I have had Botox two times before and never experienced anything like this. I'm more than a little nervous.
  • Reply
This all just horrible! I had Dysport 5 days ago and my muscles are SO weak! How long will this last? I am very scared!
  • Reply
Not sure how long it lasts but hopefully not long. Instead of Restalyn the doctor put a few drops of Botox around my mouth and I can't event chew normally or pronounce certain words correctly. Never had this with Botox. This is very frustrating.
  • Reply
I've also had Botox for some years and never had any issues with it. However, the last two times my doctor used Dysport. The first time it didn't occur to me that it was the Dysport making me sick but last week I had my second round of Dysport and I've had all of the same symptoms that I had from the first injection - Neck pain, headache, flu/allergy/asthma symptoms, stomach cramps and terrible diarrhea. I am a very energetic person but this past Sunday, I could hardly move off the sofa all day. I will NEVER have Dysport again.
  • Reply
How long did your symptoms last for? How many units did you get? I have your symptoms. Its been one week.
  • Reply
I have had a terrible experience with Dysport...dizziness, flu symptoms, asthma...not to mention I look as if I've had a stroke-both eyelids drooping with heaviness around my lids, causing headaches, one side of my mouth (no injections at that site) feels "funny", I can't smile properly. I look as if I am both scowling and leering. Never, ever again! Never had these issues with Botox. My provider states there is "nothing that can be done". I have heard lopidine eyedrops help. Provider says I just have to "wait it out". I am on antibiotics for the upper respiratory infection, and incidently, I am taking occassional muscle relaxer for a back pain issue, this seems to relieve it a bit but I by no means look "normal". Very, very disappointed.
  • Reply
I had a dysport treatment 2 weeks ago and I had vertigo, right eye droop, fatique, swollen cheek and my eye looks slightly black and blue. when I had the onset of symptoms I didn't realize it was the dysport and went to ER and they thought I may have had a mini stroke. I was so scared. I spent 2 nites in the hospital having tests done.

I called the plastic surgeon who did my treatment and she didn't seem apologetic and seemed matter of fact that these things happen. It is not what I wanted to hear. Now I am at home and don't want to leave the house. Is there anything I can do to help this go away quicker? I have been icing my eye and cheek and taking Aleve.
  • Reply
How are you feeling? Did effects go away?
  • Reply
Hi Miami888, look for the posting titled: “Horrible experience with dysport - caused vomiting and dizziness. There is a good list of comments by dysport victims. Stay positive and get distracted asap! Get something for your chest to calm you down. I got both herbal and prescription. I like valerian root with passion flower sold by electic institute(whole foods)or a half of a xanax. Not at the same time. I just posted a article to the FDA from public citizen about this horrible experience we all are going through. Look for it at the end of the other list of comments. Hang in there and get rest.
  • Reply
Feeling any better?
  • Reply
I'm experiencing awful chest pains on my left side. How long does this last? What was the course of treatment prescribed by your doctors? I'm scared.
  • Reply
I have sent you a private email. Cheers, K x
  • Reply